# SDR SWIA202163749

- Difficulty date: November 3, 2021
- Submitted: January 7, 2022
- Operation: Air carrier
- Aircraft: N207PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7873
- Aircraft time: 38,569 hours, 38,106 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Part number: 601R311719
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 484 ANGLE OB SIDE OF RBL 27 IS CRACKED      (C-CHECK RO 1/5/2022)    REMOVED AND REPLACED FS 484 ANGLE OB SIDE OF RBL 27 IAW CRJ 200 SRM 51-42-06 AND 51-42-21 REF ATTACHED CONTINUATION CARD FOR DETAILS OF WORK PERFORMED
